# SDR SWAA2019042931902

- Difficulty date: March 21, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 60,624 hours, 35,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A7500
- Condition: Corroded
- Location: Bs 907-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TRACK CORRODED BETWEEN BS. 907 TO BS. 947, RBL 13. / R&R TIE DOWN TRACK IAW SRM AND DWG.
